Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2011 | Journal Article | LibreCat-ID: 54323
K. Hesse, “Complexity of numerical integration over spherical caps in a Sobolev space setting,” Journal of Complexity, vol. 27, pp. 383–403, 2011.
LibreCat
2011 | Book | LibreCat-ID: 51494
J. Hilgert and K.-H. Neeb, An Introduction to the Structure and Geometry of Lie Groups. New York: Springer, 2011.
LibreCat
| Download (ext.)
2011 | Journal Article | LibreCat-ID: 40073
T. Luks, “Hardy spaces for the Laplacian with lower order perturbations,” Studia Mathematica, vol. 204, no. 1, pp. 39–62, 2011, doi: 10.4064/sm204-1-3.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39911
M. Rösler and H. Remling, “The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform,” International Mathematics Research Notices, no. 18, pp. 4200–4225, 2011, doi: 10.1093/imrn/rnq239.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39921
M. Rösler and M. Voit, “Limit theorems for radial random walks on p × q-matrices as p tends to infinity,” Mathematische Nachrichten, vol. 284, no. 1, pp. 87–104, 2011, doi: 10.1002/mana.200710235.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 34885
É. Fouvry and J. Klüners, “Weighted Distribution of the 4-rank of Class Groups and Applications,” International Mathematics Research Notices, vol. 2011, no. 16, pp. 3618–3656, 2011, doi: 10.1093/imrn/rnq223.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 34846
M. van Hoeij, J. Klüners, and A. Novocin, “Generating subfields,” Journal of Symbolic Computation, vol. 52, pp. 17–34, 2011, doi: 10.1016/j.jsc.2012.05.010.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 42798
M. Kirschmer, “Finite Symplectic Matrix Groups,” Experimental Mathematics, vol. 20, no. 2, pp. 217–228, 2011, doi: 10.1080/10586458.2011.564964.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 44349
I. Burban and Yu. Drozd, “Tilting on non–commutative rational projective curves,” Mathematische Annalen, vol. 351, no. 3, pp. 665–709, 2011.
LibreCat
2011 | Journal Article | LibreCat-ID: 45691
J. Bruns, L. Eichen, M. Pfiffner, and C. Walter-Laager, “Freies Spiel beobachten. Chancen und Stolpersteine,” gruppe & spiel, vol. 11, no. 4, pp. 6–9, 2011.
LibreCat
2010 | Journal Article | LibreCat-ID: 29411
S. Leyendecker, S. Ober-Blöbaum, J. E. Marsden, and M. Ortiz, “Discrete mechanics and optimal control for constrained systems,” Optimal Control, Applications and Methods, vol. 31(6), pp. 505–528, 2010.
LibreCat
2010 | Conference Paper | LibreCat-ID: 29468
A. Moore, S. Ober-Blöbaum, and J. E. Marsden, “The effect of mesh refinement on spacecraft trajectory design using descrete mechanics and optimal control,” Paris, France, 2010.
LibreCat
2010 | Conference Paper | LibreCat-ID: 29467
B. Thiere, S. Ober-Blöbaum, and P. Pergola, “Detecting initial guesses for trajectories in the (P)CRTBP,” Toronto, Canada, USA, 2010.
LibreCat
2010 | Conference Paper | LibreCat-ID: 29496
S. Ober-Blöbaum and A. Walther, “Computation of derivatives for structure preserving optimal control using automatic differentiation,” in Proceedings of Applied Mathematics and Mechanics, 2010, vol. 10(1), pp. 585–586.
LibreCat
2010 | Conference Paper | LibreCat-ID: 29495
K. Flaßkamp, S. Ober-Blöbaum, and M. Kobilarov, “Solving optimal control problems by using inherent dynamical properties,” in Proceedings of Applied Mathematics and Mechanics, 2010, vol. 10(1), pp. 577–578.
LibreCat
2010 | Journal Article | LibreCat-ID: 51402
J. Hilgert, M. Zirnbauer, and A. Alldridge, “Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs,” J. Algebra, vol. 323, pp. 1159–1185, 2010.
LibreCat